# SDR TWAA0008104

- Difficulty date: May 22, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N54340
- Make and model: Boeing 727231
- Aircraft serial: 20845
- Aircraft time: 62,264 hours, 41,178 cycles
- Engine: Pwa JT8D15A
- Engine time: 45,722 hours, 29,594 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Aft
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF HAD AN APPARENT ENGINE STALL.  RAN ALL ENGINES, CHECKED ALL ENGINE BLEEDS, INTAKED, AND EXHAUSTS AND FOUND NO ABNORMALITIES.  CC02  09-07-99  MCI.
